BibTeX record journals/mlq/Oberschelp91

download as .bib file

@article{DBLP:journals/mlq/Oberschelp91,
  author    = {Arnold Oberschelp},
  title     = {On Pairs and Tuples},
  journal   = {Math. Log. Q.},
  volume    = {37},
  number    = {2-4},
  pages     = {55--56},
  year      = {1991},
  url       = {https://doi.org/10.1002/malq.19910370207},
  doi       = {10.1002/malq.19910370207},
  timestamp = {Wed, 17 May 2017 14:25:50 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Oberschelp91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics